# SDR SWAA2022032461344

- Difficulty date: November 23, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 40,530 hours, 24,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE AT AFT CARGO COMPARTMENT FWD BULKHEAD STA 727 AND BL-0 [MARKED WITH RED DOT] / REMOVED AND REPLACED AFT CARGO COMPT FWD BULKHEAD STA 727 AND BL-0 BRACKET PER B737-700 SRM 51-40-02-0G-0 AND B DWG 144A9401
